hrcak mascot   Srce   HID

Original scientific paper

Topological Formulas for Free-Valence Index

I. Gutman ; Department of Chemistry, Faculty of Sciences, University of Kragujevac, 34000 Kragujevac, R. Domanovića 12, Serbia, Yugoslavia

Fulltext: english, pdf (1 MB) pages 29-33 downloads: 68* cite
APA 6th Edition
Gutman, I. (1978). Topological Formulas for Free-Valence Index. Croatica Chemica Acta, 51 (1), 29-33. Retrieved from https://hrcak.srce.hr/195975
MLA 8th Edition
Gutman, I.. "Topological Formulas for Free-Valence Index." Croatica Chemica Acta, vol. 51, no. 1, 1978, pp. 29-33. https://hrcak.srce.hr/195975. Accessed 31 Oct. 2020.
Chicago 17th Edition
Gutman, I.. "Topological Formulas for Free-Valence Index." Croatica Chemica Acta 51, no. 1 (1978): 29-33. https://hrcak.srce.hr/195975
Harvard
Gutman, I. (1978). 'Topological Formulas for Free-Valence Index', Croatica Chemica Acta, 51(1), pp. 29-33. Available at: https://hrcak.srce.hr/195975 (Accessed 31 October 2020)
Vancouver
Gutman I. Topological Formulas for Free-Valence Index. Croatica Chemica Acta [Internet]. 1978 [cited 2020 October 31];51(1):29-33. Available from: https://hrcak.srce.hr/195975
IEEE
I. Gutman, "Topological Formulas for Free-Valence Index", Croatica Chemica Acta, vol.51, no. 1, pp. 29-33, 1978. [Online]. Available: https://hrcak.srce.hr/195975. [Accessed: 31 October 2020]

Abstracts
Four topological identities (5), (6), (7) and (9) for free-valence
index are derived.

Hrčak ID: 195975

URI
https://hrcak.srce.hr/195975

Visits: 107 *